MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 1ML TB SYR DTCH NDL 25X5/8; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 1ML TB SYR DTCH NDL 25X5/8; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have used several syringes but they are not allowing them to pull back on the syringe for blood collection.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on a reassessment of additional event information received from the customer on (b)(6) 2023 and (b)(6) 2023 it has been determined that this event does not meet the criteria for medical device reporting therefore this report was filed in error.Please disregard the initial report and no additional follow up reports will be submitted.
 
Event or Problem Description
The customer reported that they have used several syringes but they are not allowing them to pull back on the syringe for blood collection.Additional information received from the customer on (b)(6) 2023 stated that when they were pulling blood, it did not have a negative pressure to it.On (b)(6) 2023 the customer clarified that the plunger was able to move but the rubber tip wasn¿t sealed to the barrel causing the no negative pressure.

Brand Name
MONOJCT 1ML TB SYR DTCH NDL 25X5/8
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17995654
Report Number1915484-2023-01328
Device Sequence Number6123094
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number315673X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown